PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 233-253
Tytuł artykułu

Localization in semicommutative (m,n)-rings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a construction for (m,n)-rings of quotients of a semicommutative (m,n)-ring, which generalizes the ones given by Crombez and Timm and by Paunić for the commutative case. We also study various constructions involving reduced rings and rings of quotients and give some functorial interpretations.
Rocznik
Tom
20
Numer
2
Strony
233-253
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-01-20
poprawiono
2000-09-20
Twórcy
  • Institut Girard Desargues, bat. 101, Université Lyon 1, 43 bd du 11 Novembre 1918, F-69622 Villeurbanne, France
autor
  • North University of Baia Mare, Victoriei 76, 4800 Baia Mare, Romania
Bibliografia
  • [1] G. Crombez, On (n,m)-rings, Abh. Math. Sem. Univ. Hamburg 37 (1972), 180-199.
  • [2] G. Crombez and J. Timm, On (n,m)-quotient rings, Abh. Math. Sem. Univ. Hamburg 37 (1972), 200-203.
  • [3] W. Dörnte, Untersuchungen über einen verallgemeinerten Gruppenbegriff, Math. Z. 29 (1928), 1-19.
  • [4] W.A. Dudek, On the divisibility theory in (m, n)-rings, Demonstratio Math. 14 (1981), 19-32.
  • [5] W.A. Dudek and J. Michalski, On a generalization of Hosszú theorem, Demonstratio Math. 15 (1982), 783-805.
  • [6] W.A. Dudek and J. Michalski, On retracts of polyadic groups, Demonstratio Math. 17 (1984), 281-301.
  • [7] K. Głazek and B. Gleichgewicht, Abelian n-groups, Coll. Math. Soc. János Bolyai Universal Algebra, Esztergom (Hungary) 29 (1977), 321-329.
  • [8] L. Iancu, A note on the reduction of n-semigroups of fractions, Bul. St. Univ. Baia Mare, ser. B, Mat.-Inf. 13 (1997), 5-10.
  • [9] J. Michalski, On some functors from the category of n-groups, Bull. Acad. Pol. Sci. Sér. Sci. Math. 27 (1979), 437-441.
  • [10] Dj. Paunić, Localization in (m,n)-rings, 'Proceedings of the Conference Algebra and Logic, Zagreb 1984', Univ. Novi Sad 1985, 123-133.
  • [11] M.S. Pop, On the reduction and extension of (m,n)-rings, Bul. St. Univ. Baia Mare, ser. B, Mat.-Inf. 9 (1993), 81-90.
  • [12] M.S. Pop and M. Campian, n-Semigroups of fractions, Mathematica 38 (61) (1996), 63-68.
  • [13] E.L. Post, Polyadic groups, Trans. Amer. Math. Soc. 48 (1940), 208-350.
  • [14] I. Purdea, Les anneaux de type (m, n), Studia Univ. Babes-Bolyai Cluj 20 (1975), 3-10.
  • [15] J. Timm, Kommutative n-gruppen, Dissertation Hamburg 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1020
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.